# SDR AALA2009051300917

- Difficulty date: May 13, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 27,987 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT STAIRWAY EMERGENCY LIGHT ABOVE EVACUATION SLIDE INOPERATIVE.  RESEATED BATTERIES IN CHARGER.
